# SDR A6WA201441090

- Difficulty date: January 30, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 36,115 hours, 32,882 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: H341531
- Part serial: 0497
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 601R35027233
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING CRACKED.  R & R WITH SERVICEABLE HANDLE HOUSING IAW CRJ 200 SRM 51-40-11 & 51-42-21.
